# SDR WTAA950024

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Bag JETSTM3101
- Aircraft serial: 793
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C771076
- Condition: Malfunction
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - RT STALL IDENT LIGHT ILLUMINATED AND STICK SHAKER ACTIVATION REPORTED AT 150 KTS.  MAINTENANCE ADJUSTED REPLACED AND ADJUSTED RIGHT STALL SYSTEM LIFT TRANSDUCER.  STALL SYSTEM OPERATIONAL CHECK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (Z)
